MAUDE Adverse Event Report: DRILL MICRORAPTOR HARD BONE 1.8MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DRILL MICRORAPTOR HARD BONE 1.8MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72205267
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Date of Event 11/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that while in a clinical study using drill microraptor hard bone, the patient suffered a right hip locking.An mri was prescribed to the patient and the outcome of the patient is unknown at the moment.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that, while in a clinical study using a drill microraptor hard bone, the patient suffered a locked right hip 14 months after the procedure and required medication as treatment.An mri was prescribed to the patient.Patient's recovery is ongoing.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was an isolated event.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.The patient impact beyond the reported event could not be determined based on the limited information provided.Since it was reported the patient's recovery is ongoing, no further clinical medical investigation is warranted at this time.Should any additional relevant medical information be provided, this complaint will be re-assessed.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
DRILL MICRORAPTOR HARD BONE 1.8MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
MDR Report Key10979674
Report Number1219602-2020-02022
Device Sequence Number14535497
Product Code MAI
UDI-Device Identifier00885556736234
UDI-Public00885556736234
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model Number72205267
Device Catalogue Number72205267
Device Lot Number50804721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/11/2020
11/03/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/07/2021
11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1